Publicacions Matemàtiques

Röver's Simple Group Is of Type $F_\infty$

James Belk and Francesco Matucci

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that Claas Röver's Thompson-Grigorchuk simple group $V\mathcal{G}$ has type $F_\infty$. The proof involves constructing two complexes on which $V\mathcal{G}$ acts: a simplicial complex analogous to the Stein complex for $V$, and a polysimplicial complex analogous to the Farley complex for $V$. We then analyze the descending links of the polysimplicial complex, using a theorem of Belk and Forrest to prove increasing connectivity.

Article information

Source
Publ. Mat., Volume 60, Number 2 (2016), 501-524.

Dates
Received: 19 November 2014
Revised: 29 March 2016
First available in Project Euclid: 11 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.pm/1468242042

Digital Object Identifier
doi:10.5565/PUBLMAT_60216_07

Mathematical Reviews number (MathSciNet)
MR3521498

Zentralblatt MATH identifier
1376.20043

Subjects
Primary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx] 20J05: Homological methods in group theory 20E08: Groups acting on trees [See also 20F65]

Keywords
Thompson's groups Grigorchuk's group finiteness properties polysimplicial complex

Citation

Belk, James; Matucci, Francesco. Röver's Simple Group Is of Type $F_\infty$. Publ. Mat. 60 (2016), no. 2, 501--524. doi:10.5565/PUBLMAT_60216_07. https://projecteuclid.org/euclid.pm/1468242042


Export citation